Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 41, NWS Gray, ME

June 8, 2011Franklin County, Oxford County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jun 8, 2011, 9:23 PM EDT for Franklin County, Oxford County, Maine. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2011, 9:23 PM EDT (01:23 UTC)
Expired
Jun 8, 2011, 10:00 PM EDT
In force
37 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Franklin County, ME, Oxford County, ME

The radar

The Portland,ME radar (KGYX), 106 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 7:27 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 1.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

168 
WUUS51 KGYX 090123
SVRGYX
MEC007-017-090200-
/O.NEW.KGYX.SV.W.0041.110609T0123Z-110609T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
923 PM EDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OXFORD COUNTY IN WESTERN MAINE...
  SOUTHERN FRANKLIN COUNTY IN WESTERN MAINE...

* UNTIL 1000 PM EDT...

* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTHWEST OF RANGELEY LAKE STATE PARK...OR 13 MILES SOUTHWEST OF
  RANGELEY...AND MOVING EAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELD
  AND PHILLIPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR NORTHERN NEW HAMPSHIRE. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY MORNING FOR
WESTERN MAINE AND NORTHERN NEW HAMPSHIRE.

&&

LAT...LON 4493 7016 4456 7023 4478 7093 4495 7085
TIME...MOT...LOC 0123Z 290DEG 30KT 4483 7077

$$

EJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:36 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 8, 7:36 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
736 PM EDT WED JUN 8 2011

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL BRING HOT AND HUMID WEATHER TO MUCH
OF THE AREA THROUGH THURSDAY. A COLD FRONT WILL CROSS THE AREA
THURSDAY NIGHT...WITH THUNDERSTORMS EXPECTED AHEAD OF IT. SOME OF
THE THUNDERSTORMS COULD BE SEVERE. COOLER AND DRIER WEATHER IS
EXPECTED TO FOLLOW THIS FRONT FRIDAY AND SATURDAY. LOW PRESSURE
MAY BRING A CHANCE OF RAIN LATE SUNDAY INTO MONDAY. HIGH PRESSURE
WILL BUILD OVER THE REGION LATE MONDAY THROUGH WEDNESDAY PRODUCING
MOSTLY SUNNY SKIES AND DRY WEATHER.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
PRODUCTS UPDATE TO INCLUDE SEVERE TSTM WATCHES FOR ALL BUT SE NH
AND THE WRN MOUNTAINS AND FOOTHILLS OF MAINE THRU THIS EVENING.

WILL UPDATE TO ADJUST SKY COVER AND CHC OF PRCP INTO THIS EVENING
PER LATEST SATELLITE LOOP AND RADAR MOSAIC LOOP. NO ECHOES OVER
THE FCST AREA AT THIS TIME BUT ISOLD TO MAYBE SCT CONVECTION WILL
SPREAD INTO THE N/MT ZONES THRU THE EARLY EVENING HOURS. MOST
CLOUDS LIMITED TO PARTS OF THE N/MT ZONES AND ALONG THE MID COAST
AND OFFSHORE WHERE REGION OF STRATUS CLOUDS MOVING TOWARD THE
COAST FROM THE OCEAN. ANY OTHER CHANGES JUST VERY MINOR TWEAKS
BASED ON LATEST OBSERVED DATA.

PREVIOUS DISCUSSION...
LACK OF ADEQUATE MOISTURE HAS LIMITED CONVECTIVE POTENTIAL THIS
AFTERNOON ACROSS MAINE AND NEW HAMPSHIRE. SOME GROWING CUMULUS
FIELDS HAVE BEEN NOTED ON SATELLITE ACROSS THE HIGHER TERRAIN OF
VERMONT IN AN AREA OF GREATER MOISTURE LEVELS...INCLUDING
DEWPOINTS IN THE UPPER 60S TO NEAR 70 DEGREES. EXPECT THE STRENGTH
OF THE UPPER RIDGE AND WARM AIR ALOFT TO PREVENT THUNDERSTORM
DEVELOPMENT THIS AFTERNOON...THOUGH IF A STORM CAN DEVELOP OVER
THE HIGHER TERRAIN AND MOVE INTO NEW HAMPSHIRE IT COULD BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

THE GREATER THREAT FOR THUNDERSTORMS WILL BE TONIGHT. THERE MAY BE
A COMPLEX OF THUNDERSTORMS DEVELOPING ALONG THE COLD FRONT IN
ONTARIO AND QUEBEC THIS AFTERNOON. THESE MAY MOVE INTO NORTHERN
NEW ENGLAND...ESPECIALLY NORTHERN MAINE AND NEW HAMPSHIRE LATER
THIS EVENING AND OVERNIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE HOT AND HUMID AIR MASS OVER NEW YORK AND WESTERN VERMONT TODAY
WILL ADVECT EASTWARD ON WESTERLY WINDS BY THURSDAY. A COLD FRONT
WILL BE APPROACHING FROM THE NORTH OUT OF QUEBEC. THE COMBINATION OF
LIFT ASSOCIATED FROM THE FRONT AND THE INSTABILITY GENERATED BY
THE HIGH LOW LEVEL HEAT AND HUMIDITY WILL LEAD TO SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS BY THURSDAY AFTERNOON. OVERALL
WIND SHEAR WILL BE MARGINALLY CONDUCIVE FOR MULTICELL OR EVEN
SUPERCELL STORM STRUCTURE...ESPECIALLY FURTHER TO THE NORTH AND
LATER IN THE EVENING. THIS WILL BRING A THREAT FOR LARGE HAIL AND
DAMAGING WINDS WITH THE THUNDERSTORMS THROUGH THURSDAY EVENING.

THE COLD FRONT WILL PASS THROUGH THURSDAY NIGHT...BRINGING COOLER
AND DRIER AIR INTO THE AREA.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
FRONTAL BOUNDARY MOVES OFFSHORE EARLY FRIDAY WITH COOLER AND DRIER
AIR FILTERING IN FROM THE NORTH. ZONAL FLOW ALOFT WILL KEEP THINGS
MOVING THOUGH AS ANOTHER SURFACE LOW APPROACHES THE REGION FROM
THE WEST ON SATURDAY. THIS SYSTEM WILL TAKE A LITTLE LONGER TO
MOVE THROUGH AND WILL PRODUCE A THREAT OF RAIN THROUGH SUNDAY
NIGHT. AS THE UPPER LEVEL FLOW TURNS MORE TO THE NORTHWEST HIGH
PRESSURE WILL BEGIN TO BUILD OVER NEW ENGLAND AT THE SURFACE LATE
MONDAY AND THROUGH WEDNESDAY.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUGH THURSDAY NIGHT/...SVR TSTM WATCH INCLUDES LEB
AND CON THRU 11 PM THIS EVENING. STRONG TO PSBL SVR TSTMS EXPECTED
AND THEY MAY MOVE TOWARD THE OTHER TAF SITES LATER ON THIS EVENING
OR POSSIBLY OVERNIGHT. MORE STRONG CONVECTION PSBL ON THURSDAY
WITH A SLGT RISK OF SVR WX. SOME STRATUS AND F MAY MOVE IN OFF THE
OCEAN TNGT LOWERING CIG AND VSBY TO IFR/LIFR AT PWM AND AUG AND
POSSIBLY AS FAR W AS PSM. NOT EXPECTING MUCH AT CON AND LEB THOUGH
IF THEY GET A PERIOD OF RN FROM A TSTM THEN THAT COULD LEAD TO
SOME LOCAL F FORMATION OVERNIGHT. CD FNT MOVES THRU WITH FAIR WX
TO FOLLOW THURSDAY NGT.

LONG TERM...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD WITH
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS LATE SATURDAY AND SUNDAY.

&&

.MARINE...
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...WINDS AND SEAS
REMAIN BELOW SCA LEVELS. MAIN CONCERN IS A STRONG COLD FRONT THAT
WILL MOVE ACROSS THE WATERS THURSDAY NGT. STRONG TSTMS ARE PSBL
AHEAD OF THE FNT WITH WINDS SHIFTING FROM SW TO NW WITH THE
PASSAGE OF THE FNT.

LONG TERM...LOOKS QUIET ON THE WATERS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 8, 7:32 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
732 PM EDT WED JUN 8 2011

NHZ003>009-092345-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-
732 PM EDT WED JUN 8 2011

...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE DAMAGING WINDS
AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY ACROSS MUCH OF
NORTHERN NEW ENGLAND. SOME OF THE STORMS MAY BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-012>014-NHZ001-002-092345-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
732 PM EDT WED JUN 8 2011

...SEVERE THUNDERSTORM WATCH 444 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE DAMAGING WINDS
AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY ACROSS MUCH OF
NORTHERN NEW ENGLAND. SOME OF THE STORMS MAY BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. SPOTTERS ARE ENCOURAGED TO CALL
OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

MEZ018>028-NHZ010-013-014-092345-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
732 PM EDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT WITH THE
SLIGHT RISK FOR DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY ACROSS MUCH OF
NORTHERN NEW ENGLAND. SOME OF THE STORMS MAY BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-092345-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
732 PM EDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY ACROSS MUCH OF
NORTHERN NEW ENGLAND AND MOVE OFF THE COAST LATE THURSDAY AND
THURSDAY EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Special weather statement, Jun 8, 7:20 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
720 PM EDT WED JUN 8 2011

MEZ009-082345-
CENTRAL SOMERSET-
720 PM EDT WED JUN 8 2011

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 745 PM
EDT...

AT 719 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 10 MILES
NORTHWEST OF SEBOOMOOK TO 8 MILES SOUTHWEST OF SEBOOMOOK TO 10 MILES
WEST OF ROCKWOOD MOVING TO THE EAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND SEBOOMOOK AND ROCKWOOD
THROUGH 745 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4597 6967 4586 6965 4586 6970 4576 6971
      4575 6975 4576 6978 4574 6979 4569 6977
      4565 6969 4562 6969 4561 6970 4563 6996
      4584 6990 4598 6991

SJC
Local storm report, Jun 8, 8:53 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
853 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     CLAREMONT               43.38N  72.35W
06/08/2011                   SULLIVAN           NH   LAW ENFORCEMENT

            TREE DOWN ON HOUSE. LIGHTNING HIT ANOTHER TREE AND
            STARTED A FIRE.

&&

EVENT NUMBER GYX1100118

SJC
Local storm report, Jun 8, 9:02 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
902 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     1 SSE JACKMAN           45.61N  70.25W
06/08/2011                   SOMERSET           ME   TRAINED SPOTTER

            TREES DOWN. PEA SIZE HAIL.

&&

EVENT NUMBER GYX1100119

SJC
Special weather statement, Jun 8, 9:14 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
914 PM EDT WED JUN 8 2011

MEZ012-018-019-024-NHZ006-090200-
COASTAL CUMBERLAND-INTERIOR CUMBERLAND-INTERIOR YORK-SOUTHERN
CARROLL-SOUTHERN OXFORD-
914 PM EDT WED JUN 8 2011

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...CARROLL COUNTY...
YORK COUNTY AND CUMBERLAND COUNTY THROUGH 1000 PM EDT...

AT 914 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES NORTHEAST OF
FREEDOM...OR ABOUT 12 MILES NORTHEAST OF OSSIPEE...MOVING EAST AT 40
MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND PARSONSFIELD...FREEDOM...EFFINGHAM...PORTER...KEZAR FALLS...
HIRAM...CORNISH...WEST BALDWIN...LIMINGTON AND STEEP FALLS THROUGH
1000 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4391 7023 4360 7037 4375 7107 4393 7102

MARINE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 9:14 PM EDTSpecial Weather StatementGYXCumberland46 min
Jun 8, 9:25 PM EDTSpecial Weather StatementGYXFranklin50 min
Jun 8, 9:55 PM EDTSpecial Weather StatementGYXOxford35 min
Jun 8, 10:05 PM EDTSpecial Weather StatementGYXOxford25 min
Jun 8, 10:29 PM EDTSpecial Weather StatementGYXWaldo31 min
Jun 8, 11:05 PM EDTSpecial Weather StatementGYXOxford25 min
Jun 9, 12:12 AM EDTSpecial Weather StatementGYXWaldo33 min
Jun 9, 10:04 AM EDTSpecial Weather StatementGYXOxford26 min
Jun 9, 10:06 AM EDTSevere Thunderstorm WarningGYXFranklin, Oxford39 min
Jun 9, 10:45 AM EDTSpecial Weather StatementGYXOxford45 min
Jun 9, 12:36 PM EDTSpecial Weather StatementGYXSomerset39 min
Jun 9, 1:11 PM EDTSpecial Weather StatementGYXSomerset34 min
Jun 9, 2:39 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford36 min
Jun 9, 3:00 PM EDTSevere Thunderstorm WarningGYXOxford60 min
Jun 9, 3:38 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford, York67 min
Jun 9, 3:46 PM EDTSpecial Marine WarningGYX119 min
Jun 9, 3:56 PM EDTSevere Thunderstorm WarningGYXYork64 min
Jun 9, 4:00 PM EDTSpecial Weather StatementGYXKennebec30 min
Jun 9, 4:05 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec40 min
Jun 9, 4:06 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford54 min
Jun 9, 4:15 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford60 min
Jun 9, 4:24 PM EDTSpecial Weather StatementGYXSomerset66 min
Jun 9, 4:35 PM EDTSevere Thunderstorm WarningGYXCumberland, York40 min
Jun 9, 4:43 PM EDTSevere Thunderstorm WarningGYXSomerset35 min
Jun 9, 4:44 PM EDTSevere Thunderstorm WarningGYXKennebec, Knox, Lincoln, Waldo46 min
Jun 9, 4:55 PM EDTSevere Thunderstorm WarningGYXYork25 min
Jun 9, 5:17 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Knox, Lincoln, Sagadahoc, Waldo43 min
Jun 9, 5:33 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec42 min
Jun 9, 5:41 PM EDTSpecial Marine WarningGYX49 min
Jun 9, 5:43 PM EDTSpecial Marine WarningGYX92 min
Jun 9, 6:00 PM EDTSpecial Weather StatementGYXLincoln, Waldo45 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.